It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 58 for stomach acid post nasal drip. (0.022 seconds)


... Yes, I think so! My theory is that low stomach acid which does not digests the food well, so it causes food intolerances/allergies, which than is also in contact with leaky gut. All of those can make you bloated, and can cause acid feeling -> which than goes up and causes sinus problems and so PND. It is a long circle, but it seems the root cause is in the stomach! (18 replies)
... PND and gi problems actually go hand and hand, acid reflux, can be aspirated into your throat irrtating it and cause post nasal symptoms. ... (18 replies)
... (18 replies)

... so my stomach can not difest the food as it should, and it rots there and produces acid. ... (18 replies)
... It's hard to tell if the allergies cause inflammation in the digestive system or it's mucus draining. I think it's probably both. For excess acid, the generic pepcid is good. It's called fam****. I also take a probiotic and metamucil once a day, and those two things also help. Taking mucinex helps too. I think the thick mucus causes a lot of problems, but if you can thin it... (18 replies)
... I too think that PNDrip can cause stomach problems. ... (18 replies)
... I went through the same thing about six months ago, trying to figure out if my post nasal drip was allergies or reflux. Here's what I learned. ... (18 replies)
... Post nasal drip and acid reflux go hand in hand, you might also have associated GI symptoms, like IBS. Have you tried taking antacids, tums rolaids? ... (18 replies)
... nasal drip is a symptom of the acid reflux but you might try taking an antihistamine to see if helps alleviate some of the PND. ... (2 replies)
... Can post nasal drip from Allergies cause your stomach to burn..... escpecially at night when I lay down? ... (2 replies)
... I went to a doc in philly about my gag reflex problem yesterday. She basically said that it was the acid reflux causing it and not PND which my dad and I later both agreed that that cant be it. She also mentioned that my adenoids are slightly larger than usual. ... (34 replies)
... It may be that the acid reflux is actually a cause of your PND, not the result of it. ... (34 replies)
... i used to be on some medicine for acid reflux a while ago but I haven't taken any recently. I take an antihistamine once in a while but that usually never stops the PND. ... (34 replies)
... which digestive enzymes did you take and did they help you with post nasal drip or just acid reflux? ... (34 replies)
... wait...so basically these pills you took STOPPED post nasal drip? ... (34 replies)
... I've been dealing with post nasal drip problems since I was pregnant back in 2006. My whole preg. I was on antibiotics for the whole 6 mths that I was preg. I had my daughter prematurely. ... (34 replies)
... llergy drops or some alternative treatments. There is one problem that I have had since I was little, probably since I had obtained the allergies. I have chronic post nasal drip that never stops. Although I am not conciously aware of it, I am constantly swallowing the drainage as it drips down my throat. ... (15 replies)
... Sportsfan, its important to get tested for allergies. It may very well be that the phlegm is triggered by allergies. In my case, DAIRY triggers the phlegm. It could take a week of stopping dairy to stop the unruly production of the phlegm. Also, 2 or 3 allergy pills are probably worthless. You need to have them in your bloodstream for probably a week for them... (18 replies)
... Some of the otc may not work for someone, but it works for another person, did you try all of them. if you do have nasal allergies, you should use them. yOU Could have acid reflux or the chronic disease form gerd. ... (18 replies)
... But I hardly believe antiacids would help. If you make a research, you will see that LOW stomach acid causes refluy, not the high. Antiacids just relax some muscles inside, so you do not feel tha acid, but it is actually there, making things worse. ... (18 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 12:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!